I was wondering if anyone out there may be familiar or have an opinion on the following.
My partner is currently taking a combo of taxol and carbo chemo drugs. This is her second time dealing with chemo due to a spread of her cancer. The first time with the same drugs she had really little problem. However this time around she is dealing with fevers. After two chemo treatments this second time around she developed a bad fever. She went to the cancer place and the physicians assistant said she thought it was tumor fever. She took blood work and they could find no infection at least bacterial. Her counts stayed pretty good so she didn't have to go into the hospital however they put her on iv antibiotics for about a week of going into the cancer place every day. She finally had a major session of sweating through three sets of p.j.s and soaked the sheets with sweat then she was ok. After the next chemo treatment about a week after she had slight congestion in her lungs. Antibiotics were again perscribed by phone and they seemed to work. Upon seeing the doctor he ruled out tumor fever and feels she just picked up some type of bug that they couldn't see on the blood work. Well today after having a good week after her last chemo all of a sudden she is sick again with a fever. They have phoned in more antibiotics for her to take so I hope they work at least until I can take her to the cancer place on Monday. Spending Easter Sunday at the ER is not what either of us want. Anyway to make a long story short is anyone familiar with this type of sympton during chemo. She has two more chemo's to go and it is pretty hard right now. I just don't feel the doctor knows what is really going on right now and I am trying to make sense of this. So if this sounds like something anyone else has any knowledge about I would appreciate your feedback.